Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Damn Weight Gain

Posted by Jen on July 22, 1999, at 18:59:25

In reply to Damn Weight Gain, posted by Jeff on July 19, 1999, at 22:08:22

True, most of what these people have said is correct. Although most anti-depressants help, there is that stupid side effect of weight gain that almost flips you 360 right back to being depressed. They also do slow down your metabolism which makes exercise and dieting (even healthy wise not starving) EXTREEMLY difficult and horribly unrewarding. I have been dealing with this same problem for 5 years now and I am sick of it. Do you ever just weigh the conquences- thin and unstable or fat and mentally okay? I am at that stupid point again and I wish there were more studies on finding a drug that has less side effects. Best advice I can give is to sit down and really write out on a piece of paper what you really want to do. Like, loose 10 or 100 pounds or to start to be more active. Thats all we really can do because were not the chemists coming up with these new wonder drugs. I struggle every single day - this one being the worst in 2 months - so trying to help somebody else helps me in a way too. There is a lot of us out there, just take it one day at a time and try hard to eat smaller portions and less fatty foods! Oh and walk instead of driving when ever you can - just try and stay moving!

Hope this helped somewhat...Jen ; )




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Jen thread:8946